# SDR SWAA2021091315774

- Difficulty date: September 8, 2021
- Submitted: September 13, 2021
- Operation: Air carrier
- Aircraft: N8550Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 63579
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Seal
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H HORIZONTAL L/E FWD UPPER SLIDING SEAL CRACKED / REMOVED & REPLACED L/H HORIZONTAL L/E FWD UPPER SLIDING SEAL PER MM 53-31-31AMT 65828INSP 31326
